# SDR FDEA202307201262

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25626
- Aircraft time: 76,239 hours, 30,011 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740043
- Condition: Burned
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, CAPTAIN FWD WINDSHIELD ARCING AND BURN  MARKS. WINDOW HEAT EICAS MESSAGE.  COMPLIED WITH  QRH AND NO FURTHER ISSUES.  ***EMERGENCY DECLARED***    DAMAGE TO OUTER PANE ONLY   EA AND MEL APPLIED FOR FLIGHT TO IND FOR L1 WINDOW REPLACEMENT
